# SDR ASOA201000790

- Difficulty date: May 23, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,275 hours, 13,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN L1 DOOR THRESHOLD ANGLE HAS CORROSION.   REMOVED AND INSTALLED THRESHOLD, INSTALLED NUTPLATES AND NUTPLATE CLIPS ON NEW ANGLE IAW SRM 51-24-06,53-00-00,51-40-11 AND 51-40-02 TOOL DI-114450 DUE DATE 3JAN11.
